# SDR UPS06246012

- Difficulty date: January 10, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65192029
- Part serial: 5355KF
- Condition: Corroded
- Location: Nr 8 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK AND SI NR 8 FLAP CARRIAGE HAS CORROSION IN SPINDLE BORE.   NR 8 FLAP CARRIAGE REPLACED IAW MM 27-51-13.
